| Catalog Number |
04.211.253 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Nerve Damage (1979); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter is j&j company representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Post market study reported.In collaboration with depuy synthes, dr., together with cleveland clinic foundation (ccf) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 100 patients who underwent foot surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) foot plates.Some patients were noted to have adjunctive depuy synthes devices used outside of the plates/screws.Patient #2 54-year-old female was implanted with a va lcp forefoot/midfoot plates with 4 screws and va-lcp forefoot/midfoot system 2.4/2.7 with 4 screws.Post op complication was reported for left foot pain, superficial peroneal neuritis and entrapement, scar tissue, painful hardware, left lower extremity.The complication is noted to be related to the procedure or implants.There is no device failure noted.Treatment: removal hardware unknown date, superficial nerve excision, excision scar tissue - left lower.This report is for one 2.4/2.7mm ti va-lcp t-fusion pl/2 hole head/short for (b)(4).